Isomorphisms of lexicographic powers of the reals

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:f042801791c69fd575e10e1b4f3afc8d

KUHLMANN, Salma, 1995. Isomorphisms of lexicographic powers of the reals. In: Proceedings of the American Mathematical Society. 123(9), pp. 2657-2662

@article{Kuhlmann1995Isomo-535, title={Isomorphisms of lexicographic powers of the reals}, year={1995}, number={9}, volume={123}, journal={Proceedings of the American Mathematical Society}, pages={2657--2662}, author={Kuhlmann, Salma} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/535"> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:format>application/pdf</dc:format> <dcterms:abstract xml:lang="eng">Given a chain Γ, we consider the lexicographic order RΓ. If Δ is a chain such that RΓ ≃ RΔ, we examine the question of whether necessarily Γ ≃ Δ. Under an additional hypothesis, we show that Γ and Δ will have the same order types of well ordered subsets. Among other things, this yields an affirmative answer to the above question in the case where Γ and Δ are ordinals.</dcterms:abstract> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/535/1/05_Isomorphisms_of_lexicographic_1995.pdf"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/535/1/05_Isomorphisms_of_lexicographic_1995.pdf"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:44:58Z</dc:date> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:bibliographicCitation>First publ. in: Proceedings of the American Mathematical Society 123 (1995), 9, pp. 2657-2662</dcterms:bibliographicCitation> <dcterms:title>Isomorphisms of lexicographic powers of the reals</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:44:58Z</dcterms:available> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/535"/> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:issued>1995</dcterms:issued> <dc:rights>deposit-license</dc:rights> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

05_Isomorphisms_of_lexicographic_1995.pdf 82

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto